# SDR UIEA2022041900314

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1480 RH WEB SPLICE AREA 1EA CRACK FOUND AT WEB SPLICE PLATE #15 HOLE RUNNING 2 O'CLOCK APPROX 0.050IN.( STA 1480 R/H B/H WEB SPLICE AREA, #15 HOLE WEB SPLICE PLATE CRACK AREA OVERSIZE ( 0.4057" ) REPAIRED AND BUSHING REPAIRED ( 0.502" ) IAW SB 747-53A2390 REV 1 AND FIG 11. )
